# SDR CALA2018110202242

- Difficulty date: October 30, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D553713180
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB RUDDER HINGE FITTING 2, 4 AND 5 IS DAMAGED. R&R HINGE FITTINGS NR 2, NR 4 AND NR 5 ON VERTICAL STAB IAW SRM 55-36-41-000-001-A & AMM 55-36-41-400-001-A.
